MathSciNet Relay Station
MathSciNet bibliographic data
MR1987797 47A56 (34L15 47A10 47G20)
Gil', Michael Iosif On bounds for spectra of operator pencils in a Hilbert space. Acta Math. Sin. (Engl. Ser.) 19 (2003), no. 2, 313–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement